MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT STEP WEDGE SZ3 10MM

DEPUY ORTHOPAEDICS, INC. 1818910 MBT STEP WEDGE SZ3 10MM
Catalog Number 129456131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while attempting to assemble the wedge to tray, the tip of the wobble bit was broke off.Surgical delay- 1 minute.Doe: (b)(6) 2017.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> product code 129456131, lot number 167812 device history review
=
> review of the device history records did not reveal any related manufacturing deviations or anomalies.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT STEP WEDGE SZ3 10MM
Common Device Name
MBT STEP WEDGE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7125180
Report Number1818910-2017-51881
Device Sequence Number16506533
Product Code NJL
UDI-Device Identifier10603295026723
UDI-Public10603295026723
Combination Product (Y/N)N
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129456131
Device Lot Number167812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2017
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR